The Kazandzidis supercongruences. A simple proof and an application
Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), pp. 235-243.
@article{RSMUP_1995__94__235_0,
     author = {Robert, Alain and Zuber, Maxime},
     title = {The {Kazandzidis} supercongruences. {A} simple proof and an application},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {235--243},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {94},
     year = {1995},
     zbl = {0852.11001},
     mrnumber = {1370914},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1995__94__235_0/}
}
TY  - JOUR
AU  - Robert, Alain
AU  - Zuber, Maxime
TI  - The Kazandzidis supercongruences. A simple proof and an application
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1995
DA  - 1995///
SP  - 235
EP  - 243
VL  - 94
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1995__94__235_0/
UR  - https://zbmath.org/?q=an%3A0852.11001
UR  - https://www.ams.org/mathscinet-getitem?mr=1370914
LA  - en
ID  - RSMUP_1995__94__235_0
ER  - 
Robert, Alain; Zuber, Maxime. The Kazandzidis supercongruences. A simple proof and an application. Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), pp. 235-243. http://www.numdam.org/item/RSMUP_1995__94__235_0/

[1] G.S. Kazandzidis, A commentary on Lagrange's congruence, D. Phil. Thesis, Oxford University 1948, published version: Dept. of Mathematics, University of Ioannina, 1970. | MR 282914

[2] G.S. Kazandzidis, Congruences on the binomial coefficients, Bull. Soc. Math. Grèce, (N.S.) 9, 1968, pp. 1-12. | MR 265271 | Zbl 0179.06601

[3] G.S. Kazandzidis, On congruences in number theory, Bull. Soc. Math. Grèce, (N.S.) 10, fasc. 1 (1969), pp. 35-40. | MR 279027 | Zbl 0212.38801

[4] W.H. Schikhof, Ultrametric Calculus-An Introduction to p-Adic Analysis, Cambridge Studies in Advanced Mathematics, 4, Cambridge University Press (1984). | MR 791759 | Zbl 0553.26006

[5] A. Robert, Polynômes de Legendre mod 4, Comptes Rendus Acad. Sci. Paris, 316, Série I (1993), pp. 1235-1240. | MR 1226106 | Zbl 0804.11064

[6] T. Honda, Two congruence properties of Legendre polynomials, Osaka J. Math., 13 (1976), pp. 131-133. | MR 409485 | Zbl 0345.12101

[7] M. Zuber, Propriétés p-adiques de polynômes classiques, Thèse, Université de Neuchâtel (1992).

[8] E. Artin, Collected Works, Addison-Wesley (1965). | MR 176888